# SDR ASAA0771604

- Difficulty date: April 22, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 27,145 hours, 11,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 986.5 IS CORRODED AT FASTENER HOLES REPAIRED IAW EA 5310 02717.
